Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1991, Volume 31, Number 9, Pages 1410–1414 (Mi zvmmf3029)  

Scientific communications

The solution of the nonlinear eigenvalue problem in problems of mathematical physics

V. A. Ivanov, R. Z. Samerkhanov

Kazan'

Full text: PDF file (610 kB)
References: PDF file   HTML file

English version:
USSR Computational Mathematics and Mathematical Physics, 1991, 31:9, 107–110

Bibliographic databases:
UDC: 519.62
MSC: Primary 65N25; Secondary 65L15, 35P15, 35P30, 65H17, 34L15
Received: 03.01.1990
Revised: 16.07.1990

Citation: V. A. Ivanov, R. Z. Samerkhanov, “The solution of the nonlinear eigenvalue problem in problems of mathematical physics”, Zh. Vychisl. Mat. Mat. Fiz., 31:9 (1991), 1410–1414; U.S.S.R. Comput. Math. Math. Phys., 31:9 (1991), 107–110

Citation in format AMSBIB
\Bibitem{IvaSam91}
\by V.~A.~Ivanov, R.~Z.~Samerkhanov
\paper The solution of the nonlinear eigenvalue problem in problems of mathematical physics
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1991
\vol 31
\issue 9
\pages 1410--1414
\mathnet{http://mi.mathnet.ru/zvmmf3029}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1145211}
\zmath{https://zbmath.org/?q=an:0736.65077}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1991
\vol 31
\issue 9
\pages 107--110
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991JR48700015}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3029
  • http://mi.mathnet.ru/eng/zvmmf/v31/i9/p1410

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:133
    Full text:66
    References:36
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022